# SDR BAQA089599

- Difficulty date: September 29, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N7YL
- Make and model: Agusta A109E
- Aircraft serial: 11502
- Aircraft time: 849 hours
- Engine: Tmeca ARRIUS2K1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0319307840
- Part serial: 1419C
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FIVE STAR PROGRAM.  TROUBLESHOOTING.  SLOW START ENGINE. REPLACED WITH SERVICEABLE UNIT.
